# SDR DHL9970316C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Delaminated
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, V STABILIZER HAS FAIRING DELAMINATED ON BOTH SIDES BELOW TAIL CONE.  INSTALLED BONDING REPAIR AT VERTICAL STABILIZER FAIRINGS BELOW TAIL CONE PER SRM 51-20-3 FIG 1, MATERIAL USED EPOCAST 1652 A/B, N/R 4127.
